# SDR NACA20060006

- Difficulty date: January 25, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N792A
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- Aircraft time: 60,830 hours, 41,059 cycles
- Engine: Pwa JT8D7B
- Engine time: 44,036 hours, 23,608 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: 13th Stage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED, RETURN TO ANCHORAGE.  REPLACED CRACKED 13TH STAGE BLEED DUCT IN THE NR 1 ENGINE PYLON.  REF BMM 36-00-1 PG 201.
